# SDR 2014FA0000580

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: General aviation
- Aircraft: B9732
- Make and model: Cirrus SR20
- Aircraft serial: SR202181
- Aircraft time: 937 hours
- Engine: Cont IO360ES
- Engine time: 937 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64936874A4
- Part serial: B11FA255
- Condition: Leaking
- Location: Engine Fuel
- Part time: 1,979 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

GROUND SEAL TEST TO THE FUEL SYSTEM, FOUND FUEL LEAKING FROM THE VENT TUBE OF ENGINE DRIVEN FUEL PUMP. ACCORDING TO THE STRUCTURE AND FUNCTION OF THE PUMP, IT'S ONLY BROKEN SEAL DIAPHRAGM BETWEEN THE LOW PRESSURE SCREW AND THE PUMP BODY CAN CAUSE FUEL LEAKING FROM THE VENT TUBE.
